# SDR AWXA200501552

- Difficulty date: November 27, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577349
- Condition: Cracked
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED SKIN CRACKED, .202 INCHES, AT STRINGER 10L AND FROM BS 727B+9 TO 727C+9 AT LOWER ROW OF FASTENERS AT LAP SEAM.  MAINTENANCE REMOVED DAMAGED AREA IAW BOEING 737-300 SRM 53-00-01-02R30.  FABRICATED DOUBLERS, FILLERS AND SPLICE STRAP IAW BOEING 737-300 SRM 53-00-01-02R30.  INSTALLED FABRICATED REPAIR PARTS AT STRINGER 10L AND FROM BS 727B+9 TO BS 727C+9 IAW BOEING 737-300 SRM 53-00-01-02R30.
